Steady Fall of Bodies of Arbitrary Shape in a Second-Order Fluid at Zero Reynolds Number

この論文をさがす

著者

    • VAIDYA Ashwin
    • Department of Mechanical Engineering, Benedum Hall, University of Pittsburgh

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 21(3), 299-321, 2004-10-01 

参考文献:  31件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018379767
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌 
ページトップへ